I have been on the stuff for over 3 years and it was until recently that I have been having horrible anixiety/panic attacks and everytime I take something new (allergy medicine, tylenol, etc) I have crazy anxiety. The only thing I can think of is warfarin. I am hoping that other stuff I found online that switching to the Coumadin might help? Could my pharmacist maybe gotten a different kind of warfarin that is not agreeing with that is causing me to act this way? It has been really stressful! I want my life back and not to be subjected to this crazy anxiety
10 Jun 2012
Coumadin is warfarin. I seriously doubt that different brands of warfarin would cause anxiety. The side effects associated with it are things that are caused by bleeding. It seems that the anxiety is your reaction to taking a different medication, not caused by the medication itself.
11 Jun 2012
Coumadin is the brand name of the generic drug warfarin. It is a drug that has been in use for a long time.
I don't believe it's the warfarin causing your anxiety issues. What else that is stressful in your life right now. Anxiety is usually a reaction, either internal or external, to stress to some thing going on.
If you are taking other meds, might want to call your pharmacist and ask it there have been interactions listed with any other meds you are on.
Good luck, hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... conflicting answer. I do have sinus headaches and always taken otc meds which work, but the coumadin info says no Tylenol Sinsus Med etc., but ...
1 answer • 23 Jan 2010
... pressure meds, but also has sinus and allergies. What antihistamine or decongestant can he take?
1 answer • 16 Aug 2010
Some of these types of medicine have made me feel like that before and I'm scared to take it. I read that it is an antiphyscotic and I know that ...
1 answer • 23 Aug 2010
Warfarin - I will be undergoing surgery in July with multiple levels of fusion between L5-S1 and L3?
... I am currently on coumadin due to bilateral PE's and DVT's behind both knees related to a surgery in 2/12. My question relates to info ...
2 answers • 25 Jun 2012
Shortly after taking coumadin (warfarin seems to be more drastic in effects) my pain level rises and lasts 8 or so hours. It keeps me from sleeping ...
3 answers • 17 Oct 2012